# SDR CALA2024041501066

- Difficulty date: April 9, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 78,896 hours, 28,440 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5503
- Condition: Corroded
- Location: Bs 947 Rbl37-54
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN DECK FLOOR BEAM STA 947, RBL 37-54. UPPER CHORD UPPER SURFACE AND LOWER SURFACE. PERFORMED REPAIR ON MAIN DECK FLOOR BEAM STA 947 60 RBL - 60 LBL IAW B737-700 SRM 53-70-51-2R REPAIR 5 SECTION 47 PAR 4.
